# SDR AALA202201043439

- Difficulty date: December 10, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737*
- Aircraft serial: 31231
- Aircraft time: 17,713 hours, 7,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR SUPPORTS AT STA. 537. 45 AND BL 0. REPLACED TWO FLOOR SUPPORTS (AALA) WITH NEW IAW B737-NG SRM 51-40-02.
